# SDR SWAA2024112155615

- Difficulty date: October 31, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 26,335 hours, 13,169 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Condition: Missing
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY DOOR OUTBD SLIDE RETAINER MISSING.<[01] INSTALLED NEW SLIDE RETAINER ON G-4 GALLEY; 4B-26 IAW CMM 25-31-76 IPL FIG. 24 PG. 10029-1    A-TAGS: A272008; A35210;[02] VERIFIED TASK COMPLETE  AUDIT C/W
